# SDR CA110711013

- Difficulty date: July 11, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Emb EMB-145LR
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 14566091001
- Condition: Cracked
- Location: Rt Wing
- Part time: 22,235 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SPAR CAP FOUND CRACKED AT STA Y3815.00 (RIB 9) THE CRACK IS FROM CAP EDGE THROUGH SCREW HOLE AND CONTINUE (.850").
